# SDR ASAA2020121633719

- Difficulty date: December 16, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 53,026 hours, 15,890 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indication Sys
- Condition: False Indication
- Location: Fuel Balance
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE INDICATION CAME ON 1 HOUR FROM LANDING.  THE FUEL IMBALANCE CHECKLIST WAS RUN.  THERE WERE NO ABNORMAL ENGINE INDICATIONS, NO SUSPECTED FUEL LEAK AND NO FUEL LOSS.  THE WINGS WERE LEVEL AND THE AIRPLANE WAS IN TRIM.  GROUNDED-YES.  PERFORMED FQIS BITE PROCEDURE.  BITE TEST PASSED.  NO CURRENT FAULT AND INFLIGHT FAULT AND GROUND TEST PASSED B737-800 FIM 28-41 TASK 801.  NOTE, THERE WAS FUEL DIFFERENCE OF 1000 LBS BETWEEN TANK 1 AND TANK 2 TOLD BY BY PILOT.  PERFORMED FIM 28-41 TASK 820 THROUGH STEP D(1)(C).  PERFORMED FUEL BOOST PUMP OUTPUT PRESSURE TEST, REF B737-800 AMM 28-22-00-720-803.  ALL BOOST PUMPS WITHIN PRESSURE LIMITS.  NR 1 AFT: 23PSI, NR 1 FWD: 24PSI, NR 2 AFT: 24PSI, NR 2 FWD: 24PSI, CTR LEFT: 41PSI & CTR RIGHT: 41PSI.  LEAK CHECK GOOD.  ACCOMPLISHED CROSSFEED VALVE FUNCTIONAL TEST.  NO FUEL TRANSFERRED.  OPERATIONS CHECK OK, REF AMM 28-22-00-730-802.
